MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? SPIRAL; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? SPIRAL; IMPLANTABLE LEAD
Model Number 4591
Medical Device Problem Codes Failure to Capture (1081); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited suspected loss of capture (loc) on the left ventricular (lv) lead channel.Technical services (ts) was consulted and noted possible fusion beats, however loc could not be discarded and further in office evaluation of the system was recommended.No adverse patient effects were reported.This system remains in service.
 
Additional Manufacturer Narrative
Additional information received from the field confirmed proper capture on this system.This complaint no longer meets reporting criteria.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited suspected loss of capture (loc) on the left ventricular (lv) lead channel.Technical services (ts) was consulted and noted possible fusion beats, however loc could not be discarded and further in office evaluation of the system was recommended.No adverse patient effects were reported.This system remains in service.Additional information was received indicating that proper capture was confirmed, and the suspected loc was due to fusion beats.No adverse patient effects were reported.This system remains in service.

Brand Name
ACUITY? SPIRAL
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22522764
Report Number2124215-2025-47608
Device Sequence Number20820991
Product Code LWP
UDI-Device Identifier00802526422980
UDI-Public(01)00802526422980(17)101029
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/29/2010
Device Model Number4591
Device Catalogue Number4591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date07/18/2025
Date Device Manufactured10/29/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale